# SDR AALA202312243296

- Difficulty date: December 22, 2023
- Submitted: December 25, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,882 hours, 15,049 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LAV BOTTOM METAL PIECE RAISED, MAKES DOOR DIFFICULT TO OPEN & CLOSE. MAINTENANCED ADJUSTED LAV DOOR.
